# SDR SWAA2023082191483

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD EMERGENCY ESCAPE SLIDE FWD GIRT BAR BRACKET FASTENERS LOOSE<[01] SECURED FASTENERS ON FSD SLIDE FWD GRIT BAR BRACKET PER SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1
